# SDR IPXA2019091746883

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 19,612 hours, 12,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000001251
- Part serial: FH1274
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT I/B FLAP NOSE SKIN REPAIR. REPAIRED IAW EO A300-5750-72841-B.
